# SDR C2XA10IA187

- Difficulty date: July 4, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 22,255 hours, 16,858 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MTY - FLIGHT 2151DURING CLIMB THE CREW RECEIVED A LANDING GEAR DISAGREE MESSAGE AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT DIVERTED TO NTY WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FREE FALL SELECTOR TO BE MOVED OUT OF THE DETENT POSITION.  THE SWITCH WAS MOVED TO THE PROPER POSITION, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
